# SDR 9724432293

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Cracked
- Location: Anti-Ice Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, COULD NOT HOLD CABIN PRESSURIZATION.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED CRACKED ANTI-ICE DUCT.  PERFORMED PRESSURIZATION CHECK, OPERATIONAL CHECK OK.
